# SDR USAA060898

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 12,482 hours, 12,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FLOOR SUPPORT Y1292 STA 66 AND 68.  REMOVED AND REPLACED FLOOR BEAMS (2) WITH IDENT PART NUMBERS, DEFECT SIZE: 1".
